# SDR DALA2025011000211

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 28,360 hours, 10,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0753381) CORROSION ON AFT WET AREA, FLOOR BEAM AT STA 986.5 RBL 11 TO RBL 45, WL 208. REPAIRED FLOOR BEAM AT BS. 986.5 FROM LBL 50 TO RBL 50 WL 208 DUE TO CORROSION PER B737-900 S.R.M 53-70-51-2R-4.
